# SDR YENA2024091001239

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 86,275 hours, 32,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FR 20 DOUBLE JOGGER AREA HOLE "C" WITH CRACK INDICATION ON FRAME; REF MEXICANA WO#1316755 S/N 00329 FOR WORK PERFORMED;  FUSELAGE LH FR20 DOUBLE JOGGLE AREA, HOLE "C" CRACK ON FRAME WAS REPAIRED, IAW A320 SRM TASK 53-11-12-300-012 REV 149 THIS REPAIR IS CAT "B' AND REQUIRES INSPECTION AT THRSHOLD FROM TIME OF REPAIR EMBODIMENT 8900FC SUB INSPE (AT INTERVALS UNTIL 60,000FC) 7300 FC, INSPEC MEHOD FOR LEADER HOLE REFER TO TASK 53-11-12-300-012 FIGURE 013, FLOWCHART FOR REP INSP A320 IAW A320-53-11-12-05-008 TABLE 2  JETBLUE FUR-A320-53-01668 CREATED FOR TRACKING.
